# SDR 20000412SH022

- Difficulty date: January 19, 1999
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Contaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT TAIL LIGHT WAS FOUND INOPERABLE.  FURTHER INSPECTION REVEALED TAIL LIGHT LENS WAS HALF FILLED WITH WATER.  THE INSTALLATION OF THIS LIGHT ASSEMBLY LENDS ITSELF TO THIS TYPE OF DAMAGE DURING OPERATION IN RAINY WEATHER.  (X)
